| Catalog Number |
ECH60S |
| Medical Device Problem Codes |
Failure to Form Staple (2579); No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Hemorrhage/Blood Loss/Bleeding (1888); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an unknown surgery, after fired, noted some staples malformed with irregular shape.And then the staple line and cut line are both complete.Noted oozing.Used suture to oversew.There was no patient consequence reported.No additional information can be provided.
Additional Manufacturer Narrative
(b)(4).Date sent: 9/25/2026.D4 batch # unk.B3: exact date is unk assumed first day of the month.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The manufacturing records were reviewed and the manufacturing/packaging criteria were met prior to the release of this lot.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information was requested, and the following was obtained:
how was the bleeding controlled?
suture sewing.How much blood was lost (ml)?
unknown.Did the patient require a transfusion?
no.Was there any patient consequence or change in the post-operative care of the patient as a result of the event?
no.